# SDR UALA2011120906765

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 80,753 hours, 12,956 cycles
- Engine: Pwa PW4060
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Part number: W37604618
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LT ENG BLD OVERHEAT ON DURING TAXI.  NEED TO REPLACE M859 LT BLEED AIR CONT CARD FOR LT BLEED OVERHEAT LIGHT AND EICAS MESSAGE.  REPLACED M859 CARD PER MM.  ACCOMPLISHED ENGINE RUN, NO HELP.  LEFT OVERHEAT LIGHT STILL ON.  FOUND WIRE W376-046-18 CHAFING AGAINST PYLON STRUCTURE.  REPAIRED WIRE PER SWPM.  LT BLD OVERHEAT LIGHT RETURNED TO NORMAL.
